# SDR ASAA2025072259863

- Difficulty date: July 22, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 61,626 hours, 18,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTEMENT R/H SIDE TRANSITION PANEL HAS NUMEROUS AREAS OF CORROSION BETWEEN STA 500C & 500I. GROUNDED - YES.  REMOVED CORR. FROM FWD CARGO COMP. RT TRANSITION PANEL AT BS 500C TO 500I ORIG. THICKNESS .040 IAW SRM 53-30-53. MAT. LOSSED .008,  REMAINING THICKNESS .032.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED WITH NEW TRANSITION PANEL IAW SRM 53-00-53. ALODINED NEW TRANSITION PANEL IAW AMM 51-21-41. PRIMED NEW TRANSITION PANEL IAW AMM 51-21-72. LOCATED, DRILLED, COUNTERSUNK, & DEBURRED NEW TRANSITION PANEL IAW  SRM 53-00-53.
